# SDR SWAA2022080236251

- Difficulty date: July 29, 2022
- Submitted: August 2, 2022
- Operation: Air carrier
- Aircraft: N8638A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36911
- Aircraft time: 27,554 hours, 12,745 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR ESCAPE SLIDE GIRT HANGING LOW / [01] READJUSTED R2 DOOR ESCAPE SLIDE PACK REF: MT 257-61-06 TTG8Q00DUUTS;[02] [FINAL] VALIDATED STEP 1
